Collagenase injected under eye and still swollen, is this normal? (photo)

I had collegenase injected by doctor who put too much Bellafill under my eye. Now im swollen and inpain. Is this normal? Its been 2 days since injection.

Doctor Answers 1

Swelling After an Injection

Swelling after any injection is very normal.  The needle alone is very traumatic and I tell every patient that with any injection there will be selling for a few days.  This is even worse under the eyes and often swelling will last a few weeks before it is completely gone.

I hope that helps.  

Best regards.

Kirkland Plastic Surgeon
4.9 out of 5 stars 50 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.